# SDR HALA0600685

- Difficulty date: August 28, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB T-CLIP IS CRACKED ON NR 2 ENGINE PYLON AT FWD IB END OF HYDRAULIC BAY, NAS STATION 308.  REMOVED AND REPLACED T-CLIP ON NR 2 ENGINE PYLON AT FWD IB END OF HYDRAULIC BAY NAC, STA 308. IAW SRM 51-40-02.
